# SDR AALA201611159025

- Difficulty date: November 4, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CORNER FITTING AT FRAME 68 AND STRINGER 23L. REPLACED CORNER FITTING IAW SRM 51-72-11 AND DWG D53480505.
